# SDR MASA2010022700163

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 19,190 hours, 18,763 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT WINGLET DAMAGED DUE TO AC STRIKE.  AC WILL BE FERRIED TO PHX FOR COMPLETE REPAIR.  WINGLET WAS REPAIRED AND AC RELEASED FOR SERVICE ON 3/1/2010.
